# SDR EE4Y2023062717943

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 37,249 hours, 25,826 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION TASK ZL-171-01-2-001 STRINGER 43 LEFT FLANGE UPPER CORROSION WAS FOUND.PERFORMED PERMANENT REPAIR AT STGR43L, BETWEEN FR64 AND FR66 I.A.W A320 SRM TASK 53-41-13-300-004 FIGURE 001 (SHEET 1), REV 144 DATED 02- 01-2023. THIS IS A MAJOR PERMANENT REPAIR CATEGORY A WITH NO ADDITIONAL REQUIREMENTS.THE REPAIR INSTRUCTIONS WAS DOCUMENTED UNDER COOPESA JOB A1N115 ITEM 1-12).
